The polarities of the partial geometry PG(5,5,2)

P.R.J.M. Smits, J.C.W. Vroonhoven, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)

Abstract

A lower bound for the number of absolute points of a partial geometry pg(s, s ª) with ª odd is derived. In addition, the polarities of the partial geometry pg(5, 5, 2) are classified.
Original languageEnglish
Pages (from-to)51-54
JournalGeometriae Dedicata
Volume21
Issue number1
DOIs
Publication statusPublished - 1986

Fingerprint Dive into the research topics of 'The polarities of the partial geometry PG(5,5,2)'. Together they form a unique fingerprint.

  • Cite this

    Smits, P. R. J. M., & Vroonhoven, van, J. C. W. (1986). The polarities of the partial geometry PG(5,5,2). Geometriae Dedicata, 21(1), 51-54. https://doi.org/10.1007/BF00147529